# SDR DALA2024102810444

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 34,684 hours, 13,328 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 34,684 hours, 13,328 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3818 -ATB/IFSD- RETURNED TO SMF DUE TO LEFT ENGINE FAILURE. CORRECTIVE ACTION: LEFT ENGINE REPLACED IAW AMDS WORKCARD 7100-4423-LH. ALL OPS GOOD, REF LOG PAGE 0631249.
